2016 | 11 | 5-19
Article title

Bi-Criteria Stochastic Generalized Transportation Problem: Expected Cost and Risk Minimization

Title variants
Languages of publication
In the paper we consider a bi-criteria version of the Stochastic Generalized Transportation Problem, where one goal is the minimization of the expected total cost, and the second one is the minimization of the risk. We present a model and a solution method for this problem.
Physical description
  • Poznań University of Economics and Business. Faculty of Informatics and Electronic Economy. Department of Operations Research.
  • Ahuja R.K., Magnanti T.L., Orlin J.B. (1993), Network Flows. Theory, Algorithms and Applications, Prentice Hall.
  • Aneja Y.P., Nair K.P.K. (1979), Bicriteria Transportation Problem, Management Science 25, 73-78.
  • Anholcer M. (2005), Zbieżność metody wyrównań dla nieliniowych zadań alokacji [in:] K. Piasecki, W. Sikora (eds.), Z prac Katedry Badań Operacyjnych, Zeszyty Naukowe Akademii Ekonomicznej w Poznaniu 64, 183-198.
  • Anholcer M. (2008a), Analiza porównawcza wybranych algorytmów rozwiązywania nieliniowych zadań alokacji dóbr jednorodnych, Wydawnictwo Akademii Ekonomicznej, Poznań.
  • Anholcer M. (2008b), Porównanie działania wybranych algorytmów rozwiązywania nieliniowych zadań alokacji [in:] D. Kopańska-Bródka (ed.), Metody i zastosowania badań operacyjnych ‘2007, Prace Naukowe Akademii Ekonomicznej, Katowice, 9-25.
  • Anholcer M. (2012), Algorithm for Stochastic Generalized Transportation Problem, Operations Research and Decisions, Vol. 22, No. 4, 9-20.
  • Anholcer M. (2013), Algorithm for Bi-criteria Stochastic Generalized Transportation Problem, Multiple Criteria Decision Making, Vol. 8, 5-17.
  • Anholcer M. (2015), The Nonlinear Generalized Transportation Problem with Convex Costs, Croatian Operational Research Review, Vol. 6, No. 1, 225-239.
  • Anholcer M., Kawa A. (2012), Optimization of Supply Chain via Reduction of Complaints Ratio, Lecture Notes in Computer Science, Vol. 7327, 622-628.
  • Balas E. (1966), The Dual Method for the Generalized Transportation Problem, Management Science, Vol. 12, No. 7, Series A, Sciences, 555-568.
  • Balas E., Ivanescu P.L. (1964), On the Generalized Transportation Problem, Management Science, Vol. 11, No. 1, Series A, Sciences, 188-202.
  • Basu M., Acharya D.P. (2002), On Quadratic Fractional Generalized Solid Bi-criterion Transportation Problem, The Korean Journal of Computational & Applied Mathematics, 10 (1-2), 131-143.
  • Chen M.S., Chuang C.C. (2000), An Extended Newsboy Problem with Shortage-level Constraints, International Journal of Production Economics, 67, 269-337.
  • Cooper L., LeBlanc L. (1977), Stochastic Transportation Problems and Other Network Related Convex Problems, Naval Research Logistics Quarterly, 24 (2), 327-337.
  • Edgeworth F.Y. (1888), The Mathematical Theory of Banking, Journal of the Royal Statistical Society, 53, 113-127.
  • Falk J.E., Soland R.M. (1969), An Algorithm for Separable Nonconvex Programming Problems, Management Science, 15 (9), 550-569.
  • Gen M., Ida K., Choi J. (1999), Improved Genetic Algorithm for Bicriteria Generalized Transportation Problem, Research Reports Ashikaga Institute of Technology, 28, 297-303.
  • Glover F., Klingman D., Napier A. (1972), Basic Dual Feasible Solutions for a Class of Generalized Networks, Operations Research, Vol. 20, No. 1, 126-136.
  • Goldberg A.V., Plotkin S.A., Tardos E. (1988), Combinatorial Algorithms for the Generalized Circulation Problem, SFCS’88 Proceedings of the 29th Annual Symposium on Foundations of Computer Science, 432-443.
  • Goto H. (2013), Multi-Item Newsvendor Problem with an Equality Resource Constraint, Asia-Pacific Journal of Operational Research, 30, 1250041-1−1250041-17.
  • Gupta B., Gupta R. (1983), Multi-criteria Simplex Method for a Linear Multiple-objective Transportation Problem, Indian Journal of Pure and Applied Mathematics, 14 (2), 222-232.
  • Holmberg K. (1995), Efficient Decomposition and Linearization Methods for the Stochastic Transportation Problem, Computational Optimization and Applications, 4, 293-316.
  • Holmberg K., Jörnsten K.O. (1984), Cross Decomposition Applied to the Stochastic Transportation Problem, European Journal of Operational Research, 17, 361-368.
  • Holmberg K., Tuy H. (1999), A Production-Transportation Problem with Stochastic Demand and Concave Production Costs, Mathematical Programming, 85, 157-179.
  • Khouja M., Mehrez A., Rabinowitz G. (1996), A Two-item Newsboy Problem with Substitutability, International Journal of Production Economics, 44, 267- 275.
  • Khurana A., Arora S.R. (2011), Fixed Charge Bi-criterion Indefinite Quadratic Transportation Problem with Enhanced Flow, Revista Investigación Operacional, 32, 133-145.
  • Kumar S.K., Lal I.B., Lal S.B. (2012), Fixed-charge Bi-criterion Transportation Problem, International Journal of Computer Application, 2 (1), 39-42.
  • Li J. (2000), A Dynamic Transportation Model with Multiple Criteria and Multiple Constraint Levels, Mathematical and Computer Modelling, 32, 1193-1208.
  • Li F., Jin C., Wang L. (2014), Quasi-linear Stochastic Programming Model Based on Expectation and Variance and Its Application in Transportation Problem, Applied Mathematical Modelling, 38, 1919-1928.
  • Lourie J.R. (1964), Topology and Computation of the Generalized Transportation Problem, Management Science, Vol. 11, No. 1, Series A, Sciences, 177-187.
  • Miettinen K. (1998), Nonlinear Multiobjective Optimization, International Series in Operations Research & Management Science, 12, Springer.
  • Nagurney A., Yu M., Masoumi A.H., Nagurney L.S. (2013), Networks Against Time. Supply Chain Analytics for Perishable Products, Springer Briefs in Optimization, Springer.
  • Qi L. (1985), Forest Iteration Method for Stochastic Transportation Problem, Mathematical Programming Study, 25, 142-163.
  • Qi L. (1987), The A-Forest Iteration Method for the Stochastic Generalized Transportation Problem, Mathematics of Operations Research, Vol. 12, No. 1, 1-21.
  • Shi Y. (1995), A Transportation Model with Multiple Criteria and Multiple Constraint Levels, Mathematical and Computer Modelling, 21 (4), 13-28.
  • Sikora W. (1993), Modele i metody optymalnej dystrybucji dóbr, Zeszyty naukowe − seria II, Prace doktorskie i habilitacyjne, Akademia Ekonomiczna, Poznań.
  • Sikora W., Runka H., Pyrzyński D. (1991), Optymalizacja przepływów w sferze dystrybucji dóbr jednorodnych, Grant No. H\12\209\90-2, Akademia Ekonomiczna, Poznań.
  • Şen A., Zhang A.X. (1999), The Newsboy Problem with Multiple Demand Classes, IEE Transactions, 31, 431-444.
  • Yang P.C., Wee H.M., Chung S.L., Kang S.H. (2007), Constrained Optimization of a Newsboy Problem with Return Policy Using KKT Conditions and GA, New Trends in Applied Artificial Intelligence, Lecture Notes in Computer Science, Vol. 4570, 227-237.
  • Wayne K.D. (2002), A Polynomial Combinatorial Algorithm for Generalized Minimum Cost Flow, Mathematics of Operations Research, Vol. 27, No. 3, 445-459.
  • Williams A.C. (1963), A Stochastic Transportation Problem, Operations Research, 11, 759-770.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.